# SDR DHLA201100033

- Difficulty date: January 19, 2011
- Submitted: March 9, 2011
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 91,953 hours, 25,776 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Plate
- Condition: Misrepaired
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSPECT EXISTING REPAIR AT FS 670.000 - 684.000 L29R -L29L FOR CONDITION, SECURITY AND CONFORMITY WITH THE SRM. IF CONFORMS, PLEASE NOTE THE DETAILS ON THE NON ROUTINE AND ANY RE-INSPECT REQUIREMENTS (REF REPAIR REPORT F066) PERFORMED MAJOR REPAIR IAW FAA FORM 8110-3 DATED 02-18-11, EVA D853-00399 REV IR DATED 02-14-11, SMN DWG ED-5328 REV IR DATED 02-07-11. REMOVED EXISTING REPAIR IAW SRM 51-1-21, SRM 51-1-20D. CUT OUT DAMAGED AREA + FABRICATED REPAIR DOUBLER (AL7075T6 0.071") + REPAIR TRIPLER (AL7075T6 0.080") + FINGER DOUBLER (2EA) (AL7075T6 0.050") + FILLER (AL7075T6 0.125") IAW SMN DWG ED-5328. VISUALLY INSPECTED REWORKED AREA AND NDT INSPECTED CUT OUT AREA + REPAIR PARTS. NO CRACK, NO CORROSION FOUN IAW NDT SPM PART 08, NDT SPM PART 06-10-01-001. ENCLOSED (2EA) SMN FORM 242-2 + (1 EA) SMN FORM 242. CLEANED, TREATED AND PRIMED AREA + REPAIR PARTS IAW SRM 51-1-8B. INSTALLED REPAIR PARTS IAW SMN DWG ED-5328 SRM 51-1-21, SRM 51-1-20D, SRM 51-3-1.
